In the article titled “Bilateral Diffuse Uveal Melanocytic Proliferation With Multiple Iris Cysts,” published online April 24, 2014, and in the June print issue of JAMA Ophthalmology (doi:10.1001/jamaophthalmol.2014.311), the dosage for triamcinolone acetonide was incorrectly given in 4 places as 1 mg instead of 40 mg. This error occurred twice in the text and twice in Figure 3’s caption. In the last paragraph of the Report of a Case section, the first sentence should have been given as, “Approximately 1 month after presentation, the patient underwent periocular injection of triamcinolone acetonide, 40 mg, in the left eye.” In the same paragraph, the second-to-last sentence should have been given as, “Approximately 5 months after the initial injection in the left eye, the patient experienced a massive recurrence of subretinal fluid in the macula (Figure 3C), so an additional periocular injection of triamcinolone acetonide, 40 mg, was performed with significant reduction of subretinal fluid and persistent choroidal thickening noted at the 2-week (Figure 3D) and 1-month (Figure 3E) follow-up visits.” In addition, in the Figure 3 caption, the first sentence of part B’s description should have appeared as, “EDI-OCT of the left macula 2 weeks after injection of periocular triamcinolone acetonide, 40 mg.” Part D’s description should have appeared as, “EDI-OCT of the left macula 2 weeks after a second injection of periocular triamcinolone acetonide, 40 mg, showing a decrease in subretinal fluid.” This article was corrected online.
Error in Dosage. JAMA Ophthalmol. 2014;132(6):787. doi:10.1001/jamaophthalmol.2014.2112